# SDR DL738101197

- Difficulty date: May 5, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 25,404 hours, 14,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING INOP, ROWS 19-23.  REPLACED BATTERY PACK M1675, OPS CHECKS GOOD.
